# SDR 97ZZZX3753

- Difficulty date: July 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4343W
- Make and model: Beech B24R
- Aircraft serial: MC264
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 16940002561
- Condition: Corroded
- Location: Bs 68
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESTIMATE 10 - 15 INCHES OF MATERIAL ERODED AWAY FROM SEVERE CORROSION.  PART IS IN CONTACT WITH 'CAT' DUCTING PN 111728-808-23 FRESH AIR INLET TO CABIN.  SUBMITTER SUGGESTS DETAILED INSPECTION OF AREA AT NEXT 100-HOUR ANNUAL.
